Tuberculosis-associated fatal hemophagocytic syndrome in a patient with lymphoma treated with fludarabine.
Аннотация
A patient with a stage IV high-grade non-Hodgkin's lymphoma who developed a fatal hemophagocytic syndrome is presented: When the patient had achieved complete remission and receiving fludarabine and chlorambucil/prednisone, she developed miliary tuberculosis, the CD4+ T-cell count then being 50/microL; the hemophagocytic syndrome ensuing at this point was fatal. Speculations about the predisposing factors that could have led to this complication are discussed focusing on the severe cellular immunosuppression which developed probably related to the use of fludafabine: it could be useful in the future to use anti-tuberculous prophylaxis in selected patients treated with this purine nucleoside analog.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.